# SDR AALA201807098005

- Difficulty date: July 8, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N946AN
- Make and model: Boeing 737823
- Aircraft serial: 30600
- Aircraft time: 53,995 hours, 22,115 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF SURFACE SCAN OF VERTICAL PRESSURE DECK ON THE RIGHT SIDE, OTBD BAY,  A CRACK WAS CONFIRMED BETWEEN RBL 40 AND RBL 45.64  MULTIPLE CRACKS AND APPEARS TO SPIDER WEB. REPAIRED PRESSURE BULKHEAD WEB IAW SRM 57-10-10-2R-3, REPAIR ALTERNATE 2.
